MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. UNIVERSAL VENTED VIAL SPIKE, CLAVE®; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. UNIVERSAL VENTED VIAL SPIKE, CLAVE®; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-51
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Operators observed a particulate in vial 1 of 7 of viral vector fin v20006 v1.3 symb (global) prior to withdrawing the required volume for mvp 1 when using the universal vented vial spike, clave®.This occurred during the media virus protamine sulfate (mvp) pack aliquot glb4 200 formulation.The vial had been inspected by the operator per (b)(4), cto network visual integrity check before spiking.It was therefore surmised that a portion of the vial septum sheared off after being spiked with the vented vial spike.In addition, the customer stated that per (b)(4), characterization of particulate in viral vector vial from bothell, particle analysis confirmed the particle was morphologically and chemically consistent with the septum of the viral vector vial.There was no patient involvement and no harm.
 
Additional Manufacturer Narrative
Complaint of particulate matter on item ch-51 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The dhr lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
UNIVERSAL VENTED VIAL SPIKE, CLAVE®
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24283930
Report Number9617594-2026-00090
Device Sequence Number18284986
Product Code ONB
UDI-Device Identifier00840619025779
UDI-Public(01)00840619025779(17)291001(10)14179079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-51
Device Lot Number14179079
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDIA VIRUS PROTAMINE SULFATE (MVP), MFR UNK; VECTOR FIN V20006 V1.3 SYMB, MFR UNK
Patient SexUnknown